Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Parabolic Equations

John Nash
Proceedings of the National Academy of Sciences of the United States of America
Vol. 43, No. 8 (Aug. 15, 1957), pp. 754-758
Stable URL: http://www.jstor.org/stable/89599
Page Count: 5
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Parabolic Equations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
754
    754
  • Thumbnail: Page 
755
    755
  • Thumbnail: Page 
756
    756
  • Thumbnail: Page 
757
    757
  • Thumbnail: Page 
758
    758